Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A p-adic condition on the weight of a codeword of a linear code

Autor
Ball, S.
Tipus d'activitat
Article en revista
Revista
Designs codes and cryptography
Data de publicació
2014-07-01
Volum
72
Número
1
Pàgina inicial
177
Pàgina final
183
DOI
https://doi.org/10.1007/s10623-013-9863-y Obrir en finestra nova
Projecte finançador
PROBLEMAS EXTREMALES Y DE OPTIMIZACIÓN EN TEORIA DE GRAFOS Y COMBINATORIA: APLICACIÓN AL ANALISIS Y ALGORITMOS DE REDES DE COMUNICAC
URL
http://link.springer.com/article/10.1007%2Fs10623-013-9863-y Obrir en finestra nova
Resum
A condition on the weight of a codeword of a linear code is obtained using polynomials over the -adic numbers. This condition is obtained by proving a bound on the size of a -fold blocking set of hyperplanes in a finite affine space.
Paraules clau
Affine blocking sets, Finite-fields, Intersection sets, Linear codes
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants